Papers

 

  • R. Holzman, An extension of Fishburn’s theorem on extending orders, Journal of Economic Theory 32 (1984) 192-196. article
  • R. Holzman, A note on the redundancy of an axiom in the Pattanaik-Peleg characterization of the lexicographic maximin extension, Social Choice and Welfare 1(1984) 123-125. article
  • R. Holzman, On strong representations of games by social choice functions, Journal of Mathematical Economics 15 (1986) 39-57. article
  • R. Holzman, The capacity of a committee, Mathematical Social Sciences 12 (1986) 139-157. article
  • R. Holzman, Sub-core solutions of the problem of strong implementation, International Journal of Game Theory 16 (1987) 263-289. article
  • R. Holzman, E. Lehrer and N. Linial, Some bounds for the Banzhaf index and other semivalues, Mathematics of Operations Research 13 (1988) 358-363. review from MathSciNet
  • R. Holzman, To vote or not to vote: what is the quota?, Discrete Applied Mathematics 22 (1988/89) 133-141. article
  • Y. Crama, P. L. Hammer and R. Holzman, A characterization of a cone of pseudo-Boolean functions via supermodularity-type inequalities, in: Quantitative Methoden in den Wirtschaftswissenschaften (eds. P. Kall, J. Kohlas, W. Popp, C. A. Zehnder), Springer-Verlag, Berlin Heidelberg (1989) 53-55.
  • R. Holzman, An axiomatic approach to location on networks, Mathematics of Operations Research 15 (1990) 553-563. article
  • Z. Furedi, J. R. Griggs, R. Holzman and D. J. Kleitman, Representations of families of triples over GF(2), Journal of Combinatorial Theory (ser. A) 53 (1990) 306-315. article
  • M. A. Berger, A. Felzenbaum, A. S. Fraenkel and R. Holzman, On infinite and finite covering systems, American Mathematical Monthly 98 (1991) 739-742. article from JSTOR
  • P. L. Hammer and R. Holzman, Approximations of pseudo-Boolean functions; applications to game theory, ZOR-Methods and Models of Operations Research 36(1992) 3-21. article
  • R. Aharoni and R. Holzman, Optimal fractional matchings and covers in infinite hypergraphs: existence and duality, Graphs and Combinatorics (1992) 11-22. article
  • R. Aharoni and R. Holzman, How to guess two letters correctly, Journal of Combinatorial Theory (ser. A) 61 (1992) 1-12. article
  • R. Holzman and D. J. Kleitman, On the product of sign vectors and unit vectors, Combinatorica 12 (1992) 303-316. article
  • A. Felzenbaum, R. Holzman and D. J. Kleitman, Packing lines in a hypercube, Discrete Mathematics 117 (1993) 107-112. article
  • R. Aharoni and R. Holzman, Two and a half remarks on the Marica-Schonheim inequality, Journal of the London Mathematical Society (2) 48 (1993) 385-395. article
  • P. Erdos and R. Holzman, On maximal triangle-free graphs, Journal of Graph Theory 18 (1994) 585-594. review from MathSciNet
  • A. S. Fraenkel and R. Holzman, Gap problems for integer part and fractional part sequences, Journal of Number Theory 50 (1995) 66-86. article
  • R. Holzman and J. Korner, Cancellative pairs of families of sets, European Journal of Combinatorics 16 (1995) 263-266. article
  • E. Einy, R. Holzman, D. Monderer and B. Shitovitz, Core and stable sets of large games arising in economics, Journal of Economic Theory 68 (1996) 200-211. article
  • R. Aharoni, R. Holzman and M. Krivelevich, On a theorem of Lovasz on covers in r-partite hypergraphs, Combinatorica 16 (1996) 149-174. article
  • N. Alon, P. Erdos, R. Holzman and M. Krivelevich, On k-saturated graphs with restrictions on the degrees, Journal of Graph Theory 23 (1996) 1-20. article
  • R. Holzman, Y. Marcus and D. Peleg, Load balancing in quorum systems, SIAM Journal on Discrete Mathematics 10 (1997) 223-245. article
  • E. Einy, R. Holzman, D. Monderer and B. Shitovitz, Core equivalence theorems for infinite convex games, Journal of Economic Theory 76 (1997) 1-12. article
  • R. Holzman and N. Law-Yone, Strong equilibrium in congestion games, Games and Economic Behavior 21 (1997) 85-101. article
  • R. Aharoni and R. Holzman, Fractional kernels in digraphs, Journal of Combinatorial Theory (ser. B) 73 (1998) 1-6. article
  • E. Einy, R. Holzman and D. Monderer, On the least core and the Mas-Colell bargaining set, Games and Economic Behavior 28 (1999) 181-188. article
  • Y. Ginosar and R. Holzman, The majority action on infinite graphs: strings and puppets, Discrete Mathematics 215 (2000) 59-71. article
  • R. Holzman, The comparability of the classical and the Mas-Colell bargaining sets, International Journal of Game Theory 29 (2001) 543-553. article
  • T. Bohman, R. Holzman and D. J. Kleitman, Six lonely runners, The Electronic Journal of Combinatorics (2001) 49pp. article
  • R. Aharoni, R. Holzman, M. Krivelevich and R. Meshulam, Fractional planks, Discrete & Computational Geometry 27 (2002) 585-602. article
  • R. Holzman, Foundations of non-cooperative games, in: Optimization and Operations Research (ed. U. Derigs), in: Encyclopedia of Life Support Systems (EOLSS), UNESCO/Eolss Publishers, Oxford, UK (2002) 20pp. article
  • N. Alon, T. Bohman, R. Holzman and D. J. Kleitman, On partitions of discrete boxes, Discrete Mathematics 257 (2002) 255-258. article
  • T. Bohman and R. Holzman, On a list coloring conjecture of Reed, Journal of Graph Theory 41 (2002) 106-109. article
  • T. Bohman and R. Holzman, A nontrivial lower bound on the Shannon capacities of the complements of odd cycles, IEEE Transactions on Information Theory 49(2003) 721-722. article
  • R. Holzman and N. Law-yone (Lev-tov), Network structure and strong equilibrium in route selection games, Mathematical Social Sciences 46 (2003) 193-205. article
  • Y. Apartsin and R. Holzman, The core and the bargaining set in glove-market games, International Journal of Game Theory 32 (2003) 189-204. article
  • R. Holzman, N. Kfir-Dahav, D. Monderer and M. Tennenholtz, Bundling equilibrium in combinatorial auctions, Games and Economic Behavior 47 (2004) 104-123. article
  • R. Holzman and D. Monderer, Characterization of ex post equilibrium in the VCG combinatorial auctions, Games and Economic Behavior 47 (2004) 87-103. article
  • T. Bohman and R. Holzman, Linear versus hereditary discrepancy, Combinatorica 25 (2005) 39-47. article
  • D. Chillag, R. Holzman and I. Yona, Primitive normal matrices and covering numbers of finite groups, Linear Algebra and its Applications 403 (2005) 165-177. article
  • R. Holzman, B. Peleg and P. Sudholter, Bargaining sets of majority voting games, Mathematics of Operations Research 32 (2007) 857-872. article
  • R. Holzman, V. F. Lev and R. Pinchasi, Projecting difference sets on the positive orthant, Combinatorics, Probability and Computing 17 (2008) 681-688. article
  • R. Aharoni, E. Berger, R. Holzman and O. Kfir, Independence – domination duality, Journal of Combinatorial Theory (ser. B) 98 (2008) 1259-1270. article
  • S. Buzaglo, R. Holzman and R. Pinchasi, On s-intersecting curves and related problems, Proceedings of the Symposium on Computational Geometry 24 (2008) 79-84. article
  • E. Dokow and R. Holzman, Aggregation of binary evaluations for truth-functional agendas, Social Choice and Welfare 32 (2009) 221-241. article
  • T. Bohman, R. Holzman and V. Natarajan, Maximum independent sets in certain powers of odd cycles, The Electronic Journal of Combinatorics 16 (2009) 8pp. article
  • E. Dokow and R. Holzman, Aggregation of binary evaluations, Journal of Economic Theory 145 (2010) 495-511. article
  • E. Dokow and R. Holzman, Aggregation of binary evaluations with abstentions, Journal of Economic Theory 145 (2010) 544-561. article
  • A. Bogomolnaia, R. Holzman and H. Moulin, Sharing the cost of a capacity network, Mathematics of Operations Research 35 (2010) 173-192. article
  • E. Dokow and R. Holzman, Aggregation of non-binary evaluations, Advances in Applied Mathematics 45 (2010) 487-504. article
  • R. Holzman and H. Moulin, Impartial nominations for a prize, Econometrica 81 (2013) 173-196. article
  • T. Bohman, R. Holzman and V. Natarajan, On the independence numbers of the cubes of odd cycles, The Electronic Journal of Combinatorics 20 (2013) 19pp. article
  • R. Holzman and D. Samet, Matching of like rank and the size of the core in the marriage problem, Games and Economic Behavior 88 (2014) 277-285. article
  • R. Aharoni, R. Holzman, D. Howard and P. Spruessel, Cooperative colorings and independent systems of representatives, The Electronic Journal of Combinatorics 22 (2015) 14pp. article
  • R. Holzman and D. Monderer, Strong equilibrium in network congestion games: increasing versus decreasing costs, International Journal of Game Theory 44 (2015) 647-666. article
  • R. B. Boppana and R. Holzman, Tomaszewski’s problem on randomly signed sums: breaking the 3/8 barrier, The Electronic Journal of Combinatorics 24 (2017) 10pp. article
  • R. Aharoni, R. Holzman and S. Zerbib, Edge-covers in d-interval hypergraphs, Discrete & Computational Geometry 58 (2017) 650-662. article
  • R. Holzman and N. Tur, Simultaneous linear discrepancy for unions of intervals, to appear in Combinatorica. article